Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 1967, Number 12, Pages 75–83 (Mi ivm3279)  

This article is cited in 1 scientific paper (total in 1 paper)

A construction problem connected with the uniform distribution of the fractional parts of exponential functions

L. P. Usol'tsev

Elabuga
Full-text PDF (509 kB) Citations (1)
Received: 01.10.1966
Bibliographic databases:
UDC: 511.5
Language: Russian
Citation: L. P. Usol'tsev, “A construction problem connected with the uniform distribution of the fractional parts of exponential functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1967, no. 12, 75–83
Citation in format AMSBIB
\Bibitem{Uso67}
\by L.~P.~Usol'tsev
\paper A~construction problem connected with the uniform distribution of the fractional parts of exponential functions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1967
\issue 12
\pages 75--83
\mathnet{http://mi.mathnet.ru/ivm3279}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=219482}
\zmath{https://zbmath.org/?q=an:0219.10059}
Linking options:
  • https://www.mathnet.ru/eng/ivm3279
  • https://www.mathnet.ru/eng/ivm/y1967/i12/p75
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:135
    Full-text PDF :66
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024